Buy it Again
Tabcin Cold Relief - 20 Count

Tabcin Cold Relief - 20 Count

Cold Relief, Effervescent, Sparkling Tablets

Other Information: Each tablet contains: sodium 464 mg. Phenylketonurics: Contains phenylalanine 9 mg per tablet. Store at room temperature (59 degrees - 86 degrees F). Misc: Aspirin (NSAID)/pain reliever-fever reducer. Chlorpheniramine Maleate/Antihistamine. Phenylephrine Bitartrate/Nasal decongestant. Nasal congestion. Headache and body aches. Sore throat. Sinus pressure. Runny nose. New. Serious side effects associated with the use of this product can be reported to the following address: Command Brands, LLC, 120 Rocky Knoll, Houston, TX 77011. Made in USA.
Active Ingredients: In Each Effervescent Tablet: Aspirin (325 mg) (NSAID), Chlorpheniramine Maleate (2 mg), Phenylephrine Bitartrate (7.8 mg). Purpose: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug; Antihistamine; Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Aspartame, Citric Acid, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate.
Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every da
Directions Directions: Do not use more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 tablets completely dissolved in 4 oz of water every 4-6 hours. Do not take more than 8 tablets in 24 hours. Children Under 12 Years: Ask a doctor.
About the Producer Command Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.